# SDR 9514459104

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FUEL BEGAN VENTING FROM LEFT WING.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  PERFORMED BOOST PUMP CHECK VALVE BACKFLUSH PROCEDURE PER MM 28-20-0.  FUEL TRANSFER CHECK WAS OK AND AIRCRAFT RETURNED TO SERVICE.
